Hi! This is my story
Where are you from (country)?
How did you find this forum (Google search – if so, what search terms? Via link from a forum or website – if so, what page? Other?)
Search for symptoms on google
What is your current age, height, weight?
27, 1.72, 56kg (first I was 63kg)
What specific drug did you use (finasteride, dutasteride, saw palmetto, isotretinoin/Accutane, fluoxetine, sertraline, citalopram, leuprorelin, etc…)?
I used Escine; Heparin; Saline diethylamine like ointment on the penis!
"Heparin", inhibits 5-alfareductase and antagonizes androgen receptors:
"Heparin-binding epidermal growth factor-like growth factor stimulates androgen-independent prostate cancer growth and antagonizes androgen receptor function." (Adam RM, Kim J, Lin J, Orsola A, Zhuang L, Rice DC, Freeman MR Endocrinology. 2002, Dec. 143 (12): 4599-608) https://www.ncbi.nlm.nih.gov/pubmed/12446587
"Because dihydrotestosterone was approximately 4-fold more potent than testosterone in stimulating basal FSH release, we examined the effects of testosterone in the presence of heparin, an inhibitor of steroid 5-reductase activity (Krzanowski and Troop, 1968; Steinberger and Fisher, 1971; Leveque and Grotjan, 1982). If the action of testosterone is mediated in part via 5a-reduction to dihydrotestosterone (or other 5a-reduced metabolites), inhibition of steroid 5-reductase should shift the testosterone dose-response curve to the right." (Interaction of progesterone with testosterone and dihydrotestosterone on follicle-stimulating hormone release by cultures of rat anterior pituitary cells. Leveque NW, Grotjan HE Jr. 1982 Aug;27(1):110-7) https://watermark.silverchair.com/biolreprod0110.pdf
In the topical compositions comprising the 5-alpha reductase inhibitors there is the other ingradient of the Reparil gel diethylamine which, among other things, also causes harmful effects on the nervous system. ( Topical compositions comprising 5-alpha reductase inhibitors, Dr Reddy’s Laboratories Inc Priority date 2008-08-21) https://patents.google.com/patent/US20100048598
Furthermore, Diethylamine appears to be similar to the structure and effect of Methyl salicylate, which blocks the production of prostaglandins and causes platelet dysfunction. " reducing the formation of prostaglandins, and cause platelet dysfunction." https://toxnet.nlm.nih.gov/cgi-bin/sis/search/a?dbs+hsdb:@term+@DOCNO+1935
What dose did you take (eg. 1 mg/day, 1 mg every other day etc.)?
For 15days, I had the symptoms after a week!
What condition was being treated with the drug?
A reaction to the skin of the penis!
For how long did you take the drug (weeks/months/years)?
How old were you, and WHEN (date) did you start the drug?
How old were you when you quit, and WHEN (date) did you quit?
How did you quit (cold turkey or taper off)?
What does it mean?
How long into your usage did you notice the onset of side effects?
From July 3 onwards …
What side effects did you experience that have yet to resolve since discontinuation?
Check the boxes that apply. You can save your post first, then interactively check/uncheck the boxes by clicking on them. If your symptoms change, please update your list.
 Loss of Libido / Sex Drive
 Erectile Dysfunction
 Complete Impotence
 Loss of Morning Erections
 Loss of Spontaneous Erections
 Loss of Nocturnal Erections
 Watery Ejaculate
 Reduced Ejaculate
 Inability or Difficulty to Ejaculate / Orgasm
 Reduced Sperm Count / Motility
 Emotional Blunting / Emotionally Flat
Difficulty Focusing / Concentrating
Memory Loss / Forgetfulness
Stumbling over Words / Losing Train of Thought
Slurring of Speech
Lack of Motivation / Feeling Passive / Complacency
 Extreme Anxiety / Panic Attacks
 Severe Depression / Melancholy
 Suicidal Thoughts
 Penile Tissue Changes (narrowing, shrinkage, wrinkled)
Penis curvature / rotation on axis
 Testicular Shrinkage / Loss of Fullness
 Genital numbness / sensitivity decrease
Gynecomastia (male breasts)
 Muscle Wastage
 Muscle Weakness
 Joint Pain
Dry / Dark Circles under eyes
 Persistent Fatigue / Exhaustion
Stomach Pains / Digestion Problems
 Constipation / “Poo Pellets”
Vision - Acuity Decrease / Blurriness
Tinnitus (ringing or high pitched sound in ears)
Increased hair loss
Lowered body temperature
Other (please explain)
To the penis: loss of sensibility, gumming, darker wrinkled and loose skin, glans wet! Loss of skin sensitivity of the whole body and gummy.
What (if any) treatments have you undertaken to recover from your side effects since discontinuation of the drug?
For now nothing yet! My mother believes me crazy
If you have pre or post-drug blood tests, what hormonal changes have you encountered since discontinuing the drug (please post your test results in the “Blood Tests” section and link to them in your post)?
Yes, after the problem arose…
Testosterone Total (4,59 ng / ml)
Estradiolo (29, pg / ml)
PRL (11,79 ng / ml)
FSH (5,6 mUI / ml)
LH (5,0 mIU / ml)
Testosterone Free (17,00 pg / ml)
Wait for DHEA-S, DHEA, DHT, SHBG.
Anything not listed in the above questions you’d like to share about your experience?
I do not know, you can ask
Tell us your story, in your own words, about your usage and side effects experienced while on/off the drug.
I applied ointment on the penis recommended by doctor to restore skin and, I exercised a perhaps too intense masturbation (maybe worse). The 4 July I wake up with a dead penis, atrophied that the smaller and less dense than it was normally in flaccid state; it is extremely very soft. The penis appears gelatinous and flat, if it is empty inside! So much so that it bends in every way and in all directions to make a knot and as if it were empty inside so as to appear extreme flat, I no longer have any sensitivity and feel a total detachment of the penis as if it were a foreign body, it is also very light and not heavy as it was before decadent to dead weight! The skin is loose and wide and burns, penis numb to the maximum none sensitivity to ice, the penis to the touch burns a lot. I have no libido or desire and no erection night or morning, manually they are very soft! Viagra (Rabestrom) does not work. What happened to me? I Scared!
What scares me most is the noticeable reductions in the penis, in length, width and fullness. The penis literally appears to be FLAT as if the fabric were missing!
I see a darker dorsal nerve respecting or how long it was, as if it were more darker (???)
Veins on the right side of the penis are dried
Now it is some days that I present the numbness and loss of touch and gummy skin to the rest of the body, especially hands! I lost weight and muscles
Unlike yours, I applied directly on the penis!
Reason for which I present aggressive to the penis
I would like to kill myself, all this is absurd.
Ruined by a shit gel!
Now I urologically visit, test the blood and look for a possible cure or therapy!
I will update!
Omar. (My name)